Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, I am 30 years old and for a long time I have been dealing with asthma, ever since I was a teenager. In the recent, stressful period, I had viral infections often which ended always with breathing problems. I use steroids for my problems (orally, because the inhaler did not help. I have gained some weight, is there a link between steroids and weigh gain?

Loading...

Basic rule with corticosteroids is they should be gradually introduced into therapy. Corticosteroids can cause a lot of side effects (if taken orally) such as immune suppressive effect, electrolyte disturbance, high blood pressure etc. And off course, weight gain. If you think that the therapy you are using is not enough, you should consult your doctor about changing the medicament, or the dosage of the current one.
Reply

Loading...

I am 5'9 180 lb female. I gained 40lbs from corticosteroidsweight gain over past 5 years. I've tried Atkins and everything posible to lose weight . Between autoimmunity, asthma, fibromyalgia and herniated discs 3 cervical, 3 lumbar and chronic neuropathic pain,exercise is difficult. Had I been informed of the weight gain from the inhalers, injections and prednisone. I would never have stepped on the steriod cycle. Now I'm in constant pain and fat and broke.
Reply

Loading...